# SDR AWXA200500529

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 72,927 hours, 28,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - EEL - DURING A-12 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE LEADING TO EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT, OPERATIONAL CHECK WAS GOOD.
